# SDR CALA2017090403048

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 51,690 hours, 14,886 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Sleeve
- Part number: LK74596
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG OIL PRESSURE LIGHT AND LOW LEFT ENG OIL PRESSURE. OIL QTY ZERO. SHUTDOWN LEFT ENG. EMERGENCY DECLARED. FOUND OIL PRESS LINE THAT FEEDS INTERMEDIATE BEARING LEAKING OUT FROM BEHIND SLEEVE AREA. REPLACED LEFT SIDE ENG IP/LP TURBINE OIL TUBE AND TUBE SLEEVE.  SERVICED OIL TO PROPER LEVEL USED TOTAL OF 27 QTS OF OIL DURING THE OPERATION OF RUN UP. RUN UP ENGINE TO POWER FOR TOTAL OF 65 MINUTES, NO LEAK FOUND, ENGINE OIL QTY WAS STEADY BETWEEN 20 AND 21 QTS. DURING THE COMPLETE ENGINE OPERATION.
